# SDR FDEA202204120926

- Difficulty date: April 12, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AFA77751
- Condition: Cracked
- Location: Zone 183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AT STATION 5-113LONGERON 48 LEFT HAND AFTER    REMOVAL OF UPPER DAMAGED SPLICE FOUND LONGERON 48 LEFT HAND CRACKED AT   STATION 1538. CENTER CARGO COMPARTMENT BILGE CRACKED  LEFT HAND LONGERON 48 AT STATION 1538   REPAIRED AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
